MathSciNet Relay Station
MathSciNet bibliographic data
MR1685781 42A50 (42B20 46E30 47B35)
Nazarov, F.; Treil, S.; Volberg, A. The Bellman functions and two-weight inequalities for Haar multipliers. J. Amer. Math. Soc. 12 (1999), no. 4, 909–928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement